Absolute $(C,\,1)\cdot (N,\,p_{n})$ summability of a Fourier series and its conjugate series.
Dikshit, H. P.
Pacific J. Math., Tome 27 (1968) no. 3, p. 245-256 / Harvested from Project Euclid
Publié le : 1968-05-14
Classification:  42.20
@article{1102985882,
     author = {Dikshit, H. P.},
     title = {Absolute $(C,\,1)\cdot (N,\,p\_{n})$ summability of a Fourier series and its conjugate series.},
     journal = {Pacific J. Math.},
     volume = {27},
     number = {3},
     year = {1968},
     pages = { 245-256},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102985882}
}
Dikshit, H. P. Absolute $(C,\,1)\cdot (N,\,p_{n})$ summability of a Fourier series and its conjugate series.. Pacific J. Math., Tome 27 (1968) no. 3, pp.  245-256. http://gdmltest.u-ga.fr/item/1102985882/